# SDR 2008UALA05396

- Difficulty date: August 22, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 28,660 hours, 3,711 cycles
- Engine: Pwa PW40903
- Engine time: 15,204 hours, 18,251 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT LOWER TURBINE VANE AND BLADE COOLING AIR VALVE WAS FOUND IN THE CLOSED POSITION.  BEGAN REMOVAL OF NR 2 ENGINE LT LOWER TVBC VALVE UP TO BUT NOT INCLUDING STEP 7 PER MM 75-25- 01 CONFIG 2 PAGE 414. CONT OF AMIS ITEM 6602011: VALVE IN POSITION ON ENG WITH NEW FLANGE AND LARGE DUCT GASKET INSTALLED, 3 BOLTS LOOSELY INSTALLED ON FLANGE, AWAITING BOLTS TO CONTINUE INSTALLATION FROM 75-25-01 PAGE 419 ITEM 7.A.  CONT OF AMIS ITEM 6602014 (PARTIAL) CONT OF AMIS ITEM 6602015:  COMPLETED INSTALLATION OF LOWER LT TVBC VALVE ON THE NR 2 ENGINE REF MM 75-25-01 PG 401.
